Quitting Oxycodone with Loperamide- My story begins... - Part 220

By Jungledog · Feb 26, 2015 · ·
  1. Yeah, I am surprised too. I have been so frustrated by this sudden weight gain. I know I am on several drugs that can cause this but I have been on them or similar drugs in the past without gaining weight. I finally started an internet search with lists of common drugs that cause this problem. I went to only reliable medical based sites. Each one listed Benadryl.

    Again for me it probably is a combo of things but my appetite and weight are improving off the antihistamine plus I have more energy.

    Taper going fine. Dropped a 1/4 tsp today. I am in no rush...slow and steady. My pain has been tolerable.

    Love to you all.

Comments

  1. BeachWalk
    I WISH antihistamines were causing my weight gain, but I haven't been on any for a few weeks so will wait and see. That is so good JD. It's incredibly difficult to figure out the culprit when so many meds can cause weight gain among a host of other side effects. It's enough to drive one crazy.

    Congrats on tapering kratom. Every day I fluctuate on when to quit kratom. I know, like everything else, I'll do it when I'm ready. I'm with you -- I don't like being dependent on it at all. I think it is an absolute lifesaver for opiate withdrawals. It has also helped me with minor pain management. But I do want off since my goal was not to exchange oxycodone for kratom long term.

    Come to think of it, I remember being on Wellbutrin years ago and that helped me lose weight. Or at least, it didn't cause me to gain weight.

    I'm exhausted. I took some kratom yesterday from a different vendor and it gave me a headache. Really bad. That's the thing about kratom -- there is no way of knowing where it comes from exactly or the alkaloid content of the batch. I'm sticking with my original vendor until I can get off the stuff.
To make a comment simply sign up and become a member!